I'll try to keep this as short as I can. I'm a 22 year old male, 5'8, about 140 pounds. When I was around 13-14 I started developing severe stretch marks all over my body (knees, waist, back, shoulders, arms). When I finally went to see a doctor about them many years later, I was told by the doctor that she had never seen stretch marks that severe and referred me to a dermatologist. The dermatologist was also shocked by them and couldn't determine what could be causing them. I had a blood test for coritsol that was "slightly elevated" and was then referred to an endocrinologist who ran further tests to see if I had Cushings, and he said that I didn't (his explanation for the stretch marks: "some people get them and we don't know why." Right.)
I've done a lot of research on the internet about stretch marks and I don't fall under any of the common categories of people who get them: I was never overweight, I never grew that quickly (I'm only 5 foot 8 as an adult), I never lifted weights or took any kind of steriods or steriod-based medications for anything.
However, I have had a lot physical/mental issues since I first noticed the stretch marks. Pretty much constant depression/anxiety; frequent dizziness and muscle twitching/spasms around the time that the stretch marks started to appear, although that later went away. Right now I suffer from a bunch of things like hyperhydrosis (severe sweating under the arms), poor memory/concetration, frequent fatigue and recently I've noticed new hair growth on my body (which my doctor told me was normal, but I can't help but think it's odd since I'm well past puberty).
Anyway, I can't help thinking that this is some sort of hormonal issue. I know severe stretch marks are associated with Cushings, but if I don't have Cushings then I don't know what else could have caused the severe stretch marks (and probably some of the other conditions I've had over the years).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?